# SDR FDEA201601070066

- Difficulty date: January 7, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 73,148 hours, 17,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: ABA7353503
- Condition: Corroded
- Location: Bs 401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, TOILET SERVICING DRAIN VALVES, CUT OUT SHROUD PAN, FOUND CORRODED.  R & R IAW SRM 51-35-01-0G & SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
